# SDR TWAA0019007

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING A DENT TO NUMBER 2 SLAT WAS FILLED WITH BONDO.  INSTALLED DOUBLER PER SRM 57-43-02 AND SRM 51-70-10.  PRIMED AND PAINTED AS REQUIRED.
